# SDR DL757010007

- Difficulty date: January 1, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 1,507 hours, 685 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B757M
- Part serial: DL801
- Condition: Separated
- Location: Rt Main Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON MONDAY JANUARY 1ST A/C 6708 BLEW NR 4 MAIN TIRE ON TAKEOFF FROM MIA.  A/C 6708 RETURNED BACK TO MIAMI DUE TO THE INCIDENT.  UPON INSPECTION AFTER LANDING THERE WAS MULTIPLE A/C DAMAGE CAUSED BY THE FAILURE OF NR 4 MAIN TIRE.  REPLACED NR 3 AND NR 4 MAIN WHEEL ASSYS.  REMOVED RT INBD FLAP TRACK TRUNNION FAIRING DUE TO DAMAGE.
